MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI®; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the cor-knot mini device malfunctioned.The deployment guns were originally working.With continued use, they started to jam, and the device was replaced with another new device.No apparent patient harm.

Brand Name
COR-KNOT MINI®
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key20199251
Report Number20199251
Device Sequence Number7643397
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292(17)270228(11)240305(10)2630486
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2024
Report Date (Section F) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number2630486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight171 KG
Date Report Sent to FDA09/02/2024